A member asked:

Can epinephrine as in the epi pen cause chest abs back pain even a day after use. used it yesterday back and chest still hurt. moving hurts worse. how do you fix that and how long will this pain last? thanks?

A doctor has provided 1 answer
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

Epinephrine injection in the previous day should not cause diffused musculoskeletal pain one day later. You may come down with something else, less likely the side effect of epinephrine injection. Temporarily, you can take Ibuprofen OTC 200 mg x 2 or 3 tablets with foods every 6 hours as needed in the next 24 hours if there is no contraindication and observe the symptom for its progression.

Answered Mar 12, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...